Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: any sexual side effects?

Posted by Elaine on January 15, 2001, at 12:32:11

In reply to Re: any sexual side effects?, posted by SLS on January 12, 2001, at 17:36:06

Well...... I don't think I can relate to you guys and your sexual side effects. But thanks anyway for the positive info. I have just switched to Effexor from Paxil, and I am hoping that this change in med. will change my total lack of desire. My marriage right now is in jeopardy because of my lack of desire.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Elaine thread:13781